# SDR UALA2012030501334

- Difficulty date: March 3, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 66,551 hours, 9,481 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Improper Part
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING LIGHT ASSY ABOVE LT AFT LAV 141 STA 1980 LBL 90, ACFT CONNECTOR (SOCKET) SIDE IS NON COMPLIANT.  CONNECTOR MIS MATCHED WITH VIKING BACC65AK211P.  PER FCD NO 3321- 01018 REV B.  REPLACED CONNECTOR WITH CORRECT CONNECTOR.
